Open Access
Translator Disclaimer
July 2002 General gauge and conditional gauge theorems
Zhen-Qing Chen, Renming Song
Ann. Probab. 30(3): 1313-1339 (July 2002). DOI: 10.1214/aop/1029867129

Abstract

General gauge and conditional gauge theorems are established for a large class of (not necessarily symmetric) strong Markov processes, including Brownian motions with singular drifts and symmetric stable processes. Furthermore, new classes of functions are introduced under which the general gauge and conditional gauge theorems hold. These classes are larger than the classical Kato class when the process is Brownian motion in a bounded $C^{1,1}$ domain.

Citation

Download Citation

Zhen-Qing Chen. Renming Song. "General gauge and conditional gauge theorems." Ann. Probab. 30 (3) 1313 - 1339, July 2002. https://doi.org/10.1214/aop/1029867129

Information

Published: July 2002
First available in Project Euclid: 20 August 2002

zbMATH: 1017.60086
MathSciNet: MR1920109
Digital Object Identifier: 10.1214/aop/1029867129

Subjects:
Primary: 60J40, 60J45
Secondary: 35J10, 47J20

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.30 • No. 3 • July 2002
Back to Top